# SDR CA141010015

- Difficulty date: October 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 18,322 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 2541946
- Condition: Fod
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL THE LT ENGINE FAILED TO DEVELOPE FULL POWER AT FULL THROTTLE SETTING. THE TAKE-OFF WAS REJECTED AND THE AIRCRAFT SNAGGED. UPON INSPECTION, SMALL UNKNOWN FOREIGN DEBRIS WAS FOUND IN CYLINDERS 1,3 & 5 FUEL INJECTOR NOZZLES. FUEL CONTROL UNIT SCREEN WAS INSPECTED WITH NO DEBRIS FOUND INSIDE. FUEL LINES INSPECTED WITH NO DEBRIS INSIDE. ALL LT ENGINE FUEL INJECTORS REPLACED AND GROUND RUNS CARRIED OUT SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER ISSUES.
